After one day on carisoprodol 350 mg TID and predisone pack 21, I feel as though I have a mild and light coating of soap on my tongue which makes food and even water taste strange. Just wondering which of these is causing it. It's not so bad that I will discontinue either - just curious.
Hello - I have a feeling it is the prednisone pack as opposed to one day on Soma generic... it sounds like candida, aka yeast, which prednisone can cause as a response almost immediately, especially if they tried antibiotics before the prednisone. Make sure you drink enough water to get it down. Diagnostically, if you put some yogurt in your mouth and hold it for a minute or two, then brush your teeth (without toothpaste) and the taste returns to normal, it is yeast, if not, then I would look at websites for pics of similar coatings on tongues and see if there's anything similar. Also, if still there on Monday, I would call the doctor's office who is prescribing the meds, as they have more info on your medical history, other meds, etc...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2011 • 3 answers
Posted 7 Nov 2011 • 5 answers
Posted 3 Jul 2013 • 1 answer
Does anyone out there get a strange taste in their mouth when they have an adrenaline rush my taste?
Posted 5 Oct 2017 • 0 answers
Posted 14 days ago • 1 answer